Atoma Complete Day & Night Liquid Capsules

$11.99

Pack Size: 24 capsules (12 Daytime, 12 Nighttime)

Ingredients:
Each Daytime capsule contains acetaminophen 250 mg, guaifenesin 100 mg, dextromethorphan 10 mg and pseudoephedrine 30 mg. Each Nighttime capsule contains acetaminophen 325 mg, dextromethorphan 15 mg, pseudoephedrine 30 mg, and doxylamine 6.25 mg.

To help relieve headache, fever, minor aches and pains, cough, nasal and chest congestion. Also provides mucus relief. Nighttime medication helps with sleep.

Product on Backorder

Description

This product is the generic equivalent to Buckley’s Complete Plus Mucus Relief Daytime and Nighttime Liquid Gels.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.